# SDR UALA2009040200945

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 51,928 hours, 18,665 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OUTBOARD TRAILING EDGE FLAP DAMAGED BY BIRD STRIKE.  FOUND RT MOST OUTBOARD LEADING EDGE FLAP WITH ONE QTR IN.  PUNCTURE ABOVE 4 IN.  CRACK FOLLOWED BY A 2 AND A HALF INCH LONG CRACK.  BOTH CRACKS ARE WITHIN HALF AN INCH APART.  REMOVED RT O/B FLAP LEADING EDGE.  ACP SURVEILLANCE INSP.  REPAIR IAW SRM 57-53-00.  RESTORED FINISH.  RE-INSTALLED LEADING EDGE.
